MathSciNet Relay Station
MathSciNet bibliographic data
MR2115010 20E26
Druţu, Cornelia; Sapir, Mark Non-linear residually finite groups. J. Algebra 284 (2005), no. 1, 174–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement